I'm having a bad morning

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puppylove83
Regular Member


Date Joined Oct 2006
Total Posts : 21
   Posted 10/28/2006 9:37 AM (GMT -7)   
I woke up middle of the night to find arms shaking uncontrollably.
I thought maybe I was dreaming. I went back to sleep.
Couple hours later, I got up. Then I collapsed again in the living room couch.
I wasn't sleep or tired but the depression took over my body and I couldn't move or think.
I was just laying their feeling scared, anxious and nauseous.
My friend called and told me to put on sex and the city dvd since it's my favorite show. But I couldn't. It hurt to even get up and do anything. I just couldn't move at all.
That was an hr ago. I finally forced myself to get up to come to this site. While I was doing that, my breathe got short and my heart was beating fast. My hands are still shaky.
I feel extreme anxiety that I can't even breathe normally.
I feel like the panic attack will come back anytime. I usually feel it coming when my hands start to tingle and become numb and that feeling takes over the whole body and I lose my control. As I'm typing this, I can feel the tingling feeling in my left hand.
Things can't be worse right now...
 

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 10/28/2006 11:37 AM (GMT -7)   
So sorry puppylove. Do you have an anti-anxiety med you can take when this happens? Are you feeling any better now?
Talk2Kel 
DX: chronic migraine, cervical degeneration, depression/anxiety 
RX: Wellbutrin, Lexapro, Soma, Immitrex 
"You don't find out that God is all you've got until God is all you've got."


idie
Regular Member


Date Joined Sep 2006
Total Posts : 47
   Posted 10/28/2006 5:43 PM (GMT -7)   
Puppylove, I agree with hopeful - do you see a doc? It sounds to me like you really do need to have an anti - anxiety med (xanax, valium, ativan) to help you get through these episodes. I have panic disorder and have had it for several years. I am 29 now and still have to have something to help me when I feel a pa coming on. I take xanax when I absolutely have to. If you don't have anything at this time I would suggest trying dramamine. I know this may sound crazy but I have used it many times to calm my anxiety. Buy the less - drowsy formula and it hopefully will help you. Another thing I wanted to tell you is that everything you are feeling I have been through as well. It is a very hard disorder to live with but eventually you will be all the more stronger and will learn how to control it. If you need to talk I am in chat most every evening. You will always have someone to talk to here and an abundance of support. Please keep up with the posting. It helps to just talk about it and learn from others. Before you know it you will be able to help others who are suffering to learn how to overcome this as well. Keep on fighting and keep on posting! Take care and God bless...   Idie

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/28/2006 5:59 PM (GMT -7)   
I too am so sorry hun and totally agree you need to seek professional help for this and a medication probably would help you out Ali is spot on with this as is idie
I also agree with idie about that med here in canada we call it gravol and it had Dimenahydrate in it for travel sickness
this med does calm me and also helps my migraines ......makes you drowsy and able to doze off
Please let us know how you make out and you know we are all here for you
This is the best thing to do when like this come for support hun and talk thru it sometimes that is the best help,something elase I do is drink a Hot milk with a touch of cinnamon in it it works when heated the chemical is released in it
I get all warm and fuzzy feeling from this i have one nightly
Still think doc is the very best thing you could do asap
Take care and know we are here for you
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/28/2006 5:59 PM (GMT -7)   
I too am so sorry hun and totally agree you need to seek professional help for this and a medication probably would help you out Ali is spot on with this as is idie
I also agree with idie about that med here in canada we call it gravol and it had Dimenahydrate in it for travel sickness
this med does calm me and also helps my migraines ......makes you drowsy and able to doze off
Please let us know how you make out and you know we are all here for you
This is the best thing to do when like this come for support hun and talk thru it sometimes that is the best help,something elase I do is drink a Hot milk with a touch of cinnamon in it it works when heated the chemical is released in it
I get all warm and fuzzy feeling from this i have one nightly
Still think doc is the very best thing you could do asap
Take care and know we are here for you
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:39 AM (GMT -7)
There are a total of 2,732,454 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
222 Guest(s), 4 Registered Member(s) are currently online.  Details
Psilociraptor, maria2016, ks1905, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer